# SDR CALA2014040390749

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN PANEL HAS A TRAPPED WATER INDICATION 53.5 FROM INBD, 5 FROM TE, 2 DIAMETER.  CUT OUT & SANDED AREA.  REMOVED WATER, APPLIED REPAIR & RESTORED FINISH IAW UAL TC 4R5517310 PARA 3 5 & 3 6 & SRM 55-21-11 REPAIR 5A PG 215-217, 51-75-12 PAR 3 PG 3.
